# SDR 9502046626

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Engine: Pwa JT9D7Q
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 895312
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING FINAL APPROACH, THE APU FIRE LIGHT ILLUMINATED AND BELL SOUNDED.  THE FIRE BOTTLE WAS DISCHARGED.  INSPECTION FOUND NO SIGN OF FIRE AND THE BOTTLE WAS REPLACED.  TROUBLESHOOTING FOUND THE FIRE WARNING LOOP 'A' TO BE AT FAULT.  THE ELEMENT WAS REPLACED AND OPERATIONAL CHECK OF THE APU AND FIRE WARNING SYSTEM CHECKED OK.
